# SDR COMA0660153

- Difficulty date: February 17, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 25,432 hours, 22,885 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5249 - ABORTED TAKEOFF AT DTW AT 60 KTS DUE TO A COMP MON IAS CAUTION MESSAGE.  PURGED WATER FROM THE PITOT SYSTEM P2.
